# SDR AALA201809289011

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 57,829 hours, 23,447 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOWARD FLIGHT ATTENDANT OUTBOARD FLASHLIGHT WAS INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY.   OPS CHECKED NORMAL IAW AMM 25-64-00.
